# SDR ASAA2021120736834

- Difficulty date: December 7, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 47,875 hours, 14,142 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 202000212
- Condition: Failed
- Location: #2 Main Tank
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

#2 MAIN TANK FQIS FAILS SYSTEM TEST REF B737-800 AMM 28-4100-730-801. GROUNDED - YES. REMOVED AND REPLACED PROBES TU1, TU7, TU8 AND TU10. REF B737-800 AMM 28-41-21. ALL PROBES NOW WITHIN ACCEPTABLE LIMITS AND SYSTEM TEST GOOD REF AMM 28-41-00--730-801.
